# SDR GTIA201402221187

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 12,853 hours, 5,995 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761674
- Part serial: 0352001
- Condition: Failed
- Location: Oil Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY DEGRADED  LT ENGINE FROM 20QTS TO 12 QTS THEN DECREASED TO 7 QUARTS,  DIVERTED.  PERFORMED OIL VISUAL INSPECTION OF OIL TANK FOUND FULL IAW AMM 12-13-79-011-A.  CREW PERFORMED ENGINE RUN UP IAW AMM 71-00-00-710-043-A.  CHECK FOR LEAKS FOUND OK NO OIL ADDED, NR 1 ENG OIL QTY TRANSMITTER.  R & R IAW AMM 79-31-15-000-010-B AND 79-31-15-400-010-B.  IDLE LEAK CHECK ACCOMPLISHED IAW AMM 71-00-00-710-012. NIL FIX, OIL QTY STILL FLUCTUATING.  IAW TSM 79-31-00-810-801-A, R & R ENG. NR 1 OIL QTY TRANSMITTER IAW AMM 79-31-15. IDLE LEAK CHK. GOOD IAW AMM 71-00-00.  NO FAULTS  NOTED.
